Advertisement

Jump to content


Photo

mebeverine side effects


  • Please log in to reply
1 reply to this topic

#1 bourne61

bourne61

    New Member

  • Members
  • Pip
  • 22 posts
  • Country:United Kingdom

Posted 06 February 2013 - 10:20 AM

Advertisement
Hi ,

I have recently started with mebeverine (Colofac) I feel really tired, dizzy and a bit like I am not so clearheaded. Has anyone else experienced this as it is not listed as side effects. It is purely for pain as i do not have d or c and have heard it can cause constipation.

Not a big problem if it eases pain too early to say yetbut will update

Thanks in advance


Advertisement

#2 Sapphmonster

Sapphmonster

    Regular Member

  • Members
  • PipPip
  • 47 posts
  • Country:Australia

Posted 07 March 2013 - 07:54 PM

I take it and have no side effects. It is an antispasmodic that works on the smooth muscle of the intestines. Talk to your doctor about your symptoms, maybe he will suggest you lessen the amount of colofac you take and see if they go away?





Advertisement


About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2014 IBS Self Help and Support Group All rights reserved




This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here